MathSciNet Relay Station
MathSciNet bibliographic data
MR511556 14K10 (14G25 14H25)
Koblitz, Neal; Rohrlich, David Simple factors in the Jacobian of a Fermat curve. Canad. J. Math. 30 (1978), no. 6, 1183–1205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement